# SDR DHL2001804006

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588788905
- Part serial: 0990497
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ELEVATOR SERVO TRIM METER OSCILLATES FULL DEFLECTION UP AND DOWN WHILE AIRCRAFT IS LEVEL FLIGHT.  RERACKED PITCH CHANNEL COMPUTER.  SYSTEM OP CHECKS NORMAL PER MM 22-13-1.
